# SDR FDEA201505031373

- Difficulty date: May 3, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 250 hours, 13,722 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53973018235
- Condition: Gouged
- Location: Frame 58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT FRAME 58, IS GOUGED OVERHEAD STRINGER 13L.  GOUGE DEPTH EQUALS .048, FOUND TO BE OUT OF LIMITS IAW SRM-53-10-13.  CUT OUT DAMAGE L=.700" W=.600" IAW SRM-53-10-13 FIG  22.  REPAIR ANGLE FABRICATED ON T15 1136703.  INSTALLED REPAIR ANGLE IAW-SRM-51-40-21 & SRM-53-10-13 FIG 202.  TREATED & PRIMED REPAIR ANGLE IAW-SRM-51-21-10.  REPAIR CLASSIFIED AS CAT B   MAJOR REPAIR.
